Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 11, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 28, 2014, 6:58 PM CDT for Allen County, Barren County, Warren County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 28, 2014, 7:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Allen County, KY, Barren County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 88 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 7:14 PM CDT | HAIL 0.88 | 1 Ssw Bon Ayr, KY | SPOTTER REPORTED NICKEL SIZE HAIL ON CUMBERLAND PARKWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 12.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 573 m²/s²
- 0-3 km storm-relative helicity
- 616 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
676
WFUS53 KLMK 282358
TORLMK
KYC003-009-227-290030-
/O.NEW.KLMK.TO.W.0011.140428T2358Z-140429T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
CENTRAL BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 730 PM CDT
* AT 657 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SCOTTSVILLE...AND MOVING NORTHEAST AT 40
MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
* THIS DANGEROUS STORM WILL BE NEAR...
GLASGOW AROUND 725 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE PORT OLIVER FORD...BERRY
STORE...HYDRO...ROCKY HILL...FINNEY...LUCAS...RAILTON...RED CROSS...
HAYWOOD AND BON AYR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3683 8634 3706 8609 3706 8607 3707 8607
3712 8603 3695 8581 3670 8618
TIME...MOT...LOC 2358Z 225DEG 35KT 3683 8618
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MP3 follow-up statements
812
WWUS53 KLMK 290013
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
813 PM EDT MON APR 28 2014
KYC227-290023-
/O.CAN.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/
WARREN KY-
713 PM CDT MON APR 28 2014
...THE TORNADO WARNING FOR SOUTHEASTERN WARREN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3683 8612 3688 8618 3712 8603 3695 8581
TIME...MOT...LOC 0013Z 224DEG 36KT 3694 8606
$$
KYC003-009-290030-
/O.CON.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/
ALLEN KY-BARREN KY-
713 PM CDT MON APR 28 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL BARREN AND NORTH
CENTRAL ALLEN COUNTIES UNTIL 730 PM CDT...
AT 712 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 12 MILES NORTHEAST OF SCOTTSVILLE...AND MOVING NORTHEAST
AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
THIS DANGEROUS STORM WILL BE NEAR...
GLASGOW AROUND 725 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BON AYR...BRISTLETOWN...
PRITCHARDSVILLE...CARDEN...STOVALL...GLASGOW MUNICIPAL AIRPORT AND
OIL CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.
&&
LAT...LON 3683 8612 3688 8618 3712 8603 3695 8581
TIME...MOT...LOC 0013Z 224DEG 36KT 3694 8606
TORNADO...RADAR INDICATED ROTATION
HAIL...1.00IN
$$
MP804
WWUS53 KLMK 290019
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT MON APR 28 2014
KYC003-290029-
/O.CAN.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/
ALLEN KY-
719 PM CDT MON APR 28 2014
...THE TORNADO WARNING FOR NORTH CENTRAL ALLEN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3692 8607 3696 8612 3712 8603 3699 8587
TIME...MOT...LOC 0019Z 224DEG 36KT 3699 8602
$$
KYC009-290030-
/O.CON.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/
BARREN KY-
719 PM CDT MON APR 28 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL BARREN COUNTY
UNTIL 730 PM CDT...
AT 718 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES WEST OF GLASGOW...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
THIS DANGEROUS STORM WILL BE NEAR...
GLASGOW AROUND 725 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE STOVALL...GLASGOW MUNICIPAL
AIRPORT...OIL CITY AND CARDEN.
LAT...LON 3692 8607 3696 8612 3712 8603 3699 8587
TIME...MOT...LOC 0019Z 224DEG 36KT 3699 8602
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MP695 WWUS53 KLMK 290025 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 825 PM EDT MON APR 28 2014 KYC009-290034- /O.EXP.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/ BARREN KY- 725 PM CDT MON APR 28 2014 ...THE TORNADO WARNING FOR CENTRAL BARREN COUNTY WILL EXPIRE AT 830 PM EDT/730 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3692 8607 3696 8612 3712 8603 3699 8587 TIME...MOT...LOC 0024Z 224DEG 36KT 3703 8598 $$ MP
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:05 PM CDT, 53 minutes earlier.
Area forecast discussion, Apr 28, 6:05 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 705 PM EDT Mon Apr 28 2014 ...Mesoscale Forecast Update... Issued at 705 PM EDT Mon Apr 28 2014 SPC mesoanalysis data show an environment still worked over from this morning's convection, and severe potential remains suppressed to our south and west. Decent line of convection developed over the Missouri Bootheel this afternoon and has moved into western Kentucky, but it is moving into a much less favorable environment. Hi-res models hint that marginally unstable air could advect into south-central Kentucky this evening, but it will be racing to stay ahead of a fairly broad rain shield lifting out of middle Tennessee. At this point, looks like there will be some isolated severe potential this evening, mainly south of the Cumberland Parkway, with marginally severe winds being the main threat. Low-level convective inhibition looks sufficient to preclude any widespread or organized surface-based storms. .SHORT TERM (Now through Tuesday Night)... Issued at 314 PM EDT Mon Apr 28 2014 ...Strong to Severe Storms Possible This Evening and Tuesday Afternoon/Evening... Rain and clouds have persisted across much of the LMK CWA throughout today, resulting in a lack of destabilization and storms. However, the rain will become less widespread over the next couple of hours and the clouds, while not going away completely, will thin some. Local mesoanalysis is showing that the very stable low level air over us earlier is eroding, with a more unstable environment to our south and southwest attempting to advect in. So, storms that develop over the Tennessee Valley may still be able to move northeast into central Kentucky...especially southern and eastern sections. The best chance for storms looks to be between 4pm and 10pm. Widely scattered large hail and strong wind gusts are the primary threats, with an isolated short-lived tornado possible primarily over southern Kentucky. The showers and storms will move off to the east around or shortly after midnight, leaving us with quiet conditions for the late night hours. Some patchy fog could develop in places that receive heavy evening rainfall, but overall conditions should remain too breezy and cloudy for widespread dense fog. Low temperatures should be around 60. Tuesday the upper low will remain to our northwest, and will send another mid level jet streak into the Tennessee Valley by evening. As opposed to what we saw this morning, Tuesday morning should be mostly dry with a fair amount of sunshine. As a result, we should be able to destabilize and see storms develop by late afternoon into the evening. Moisture is not in particularly great supply, however, with low surface dew points and not much RH in the column, especially in the low and mid levels. Discrete cells look possible, especially at onset, with strong wind gusts likely the main threat. Also, hail production looks likely and with dry sub-cloud air larger stones will have a shot at making it to the ground. Isolated tornadoes can't be entirely ruled out, with the best chance of a tornado looking to be in the Lake Cumberland region during the early evening hours. With the morning sun and our position still in the warm sector of the cyclone, temperatures will be warmer than today as they peak in the middle and upper 70s. .LONG TERM (Wednesday through Monday)... Issued at 300 PM EDT Mon Apr 28 2014 The synoptic pattern at the start of the long term period will feature a rather impressive cut-off low aloft, carving out a trough across the eastern two-thirds of the CONUS. This trough will remain in place, only slowly wobbling northeast through the long term period. Therefore, expect cool temperatures along with a few chances for light showers. The long-awaited surface cold front associated with the vertically stacked low pressure system will finally push through the region on Wednesday. Depending on the speed of the exact timing of the front, there could be a few showers that develop along it Wednesday morning before it pushes out of the area. Cooler air will filter in behind it, with highs likely only making it into the mid 60s, perhaps lower 70s across the far eastern CWA. The general trend of this forecast was to scale back pops during the afternoon hours each day Wednesday through Friday. Dprog/dt of the upper-level low and associated cold core has been further to the northwest. Without this cooler air aloft, forecast soundings depict a cap remaining in place during peak heating, which likely will limit the coverage/intensity of any showers that can form. Will not remove pops completely as would like to see this trend continue before doing so, but have scaled pops back to slight mention during the afternoons Wednesday-Friday. High temperatures each day will still be rather cool for this time of year, with highs in the lower 60s expected Thursday and Friday. Guidance diverges a bit as we head into the weekend, with the ECMWF digging a strong PV anomaly through the base of the trough into the Gulf Coast states, helping to amplify the trough more over the Ohio Valley. The GFS is not as strong with this feature, thus keeps the flow a bit more zonal over the Ohio Valley. The GEFS is a pretty good compromise between the two, thus will side with that for this forecast. This puts highs in the low to mid 60s on Saturday, with upper 60s and lower 70s on Sunday. Will continue to hold onto some showers for Saturday afternoon as the trough axis swings through, but these could be removed if trends head toward the operational GFS. Stay tuned! && .AVIATION (00Z TAF Update)... Issued at 705 PM EDT Mon Apr 28 2014 Showers and embedded thunderstorms feeding north into Kentucky out of middle Tennessee will continue across SDF and BWG this evening, and should even spread into LEX by the valid time of the TAF. Rain shield is fairly extensive, but prevailing cig/vis should remain VFR. Still a few pockets of heavier rain that will cause brief IFR visibility restrictions, but can't pin down the timing of those brief downpours at all. By 04-05Z the convection should shift to our east, leaving behind light south winds and an overcast but VFR ceiling. Could see enough clearing in BWG that fog formation would be on the table, but this is not a classic radiation fog setup and should only be MVFR. Clouds should scatter out at SDF and LEX by mid-morning, with increasing SSW winds, and gusts near 20 kt through the afternoon. Could see storms developing again late in the afternoon, but too late to include in LEX. Will carry VCTS and CB at SDF starting 23Z, but confidence is not high as models show lower dewpoints filtering in from the west. If these low dewpoints get into SDF and BWG, the only precip potential will be at LEX, and beyond the scope of these TAFs. Prevailing cig/vis will remain VFR. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Mesoscale......RAS Short Term.....13 Long Term......KJD Aviation.......RAS
Hazardous weather outlook, Apr 28, 2:32 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 332 PM EDT MON APR 28 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-291945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 332 PM EDT MON APR 28 2014 /232 PM CDT MON APR 28 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A BROAD UPPER LEVEL LOW PRESSURE SYSTEM SPINNING OVER THE CENTRAL PLAINS STATES WILL CONTINUE TO PUMP MOISTURE INTO THE REGION. AS WAVES OF ENERGY ROTATE AROUND THIS SYSTEM...SCATTERED THUNDERSTORMS WILL DEVELOP. THE BEST CHANCE FOR ANY STRONG STORMS WILL BE OVER SOUTHERN KENTUCKY EARLY THIS EVENING. THE STRONGER STORMS HAVE THE POTENTIAL TO BRING DAMAGING WINDS AND LARGE HAIL...AS WELL AS HEAVY RAINFALL AND POSSIBLY A BRIEF ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE LARGE UPPER LOW WILL CONTINUE TO DRIFT AS IT MAKES ITS WAY TOWARD THE MIDWEST TUESDAY. A PERIOD OF SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY AFTERNOON AND EVENING. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE PRIMARY THREATS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ALSO ARE POSSIBLE WITH THE STRONGEST STORMS...ESPECIALLY ACROSS SOUTHERN KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT ANY TIME FROM THIS EVENING THROUGH TUESDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Special weather statement, Apr 28, 6:44 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM CDT MON APR 28 2014
KYZ071>074-290015-
ALLEN KY-BARREN KY-SIMPSON KY-WARREN KY-
644 PM CDT MON APR 28 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF SCOTTSVILLE...AND MOVING
NORTHEAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSVILLE...
HALIFAX AND RALEY FORD...
SETTLE AND MEADOR...
BERRY STORE AND PORT OLIVER FORD...
RED CROSS AND ROCKY HILL...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
36 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8638 3677 8652 3710 8622 3708 8619
3706 8610 3691 8587 3664 8635
TIME...MOT...LOC 2344Z 227DEG 46KT 3678 8634
MPThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:18 PM CDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Apr 27, 7:41 PM CDT | Special Weather Statement | LMK | Marion, Nelson | 29 min |
| Apr 27, 8:08 PM CDT | Special Weather Statement | LMK | Trimble | 32 min |
| Apr 27, 10:29 PM CDT | Special Weather Statement | LMK | Logan | 46 min |
| Apr 28, 12:51 AM CDT | Special Weather Statement | LMK | Hancock, Ohio | 44 min |
| Apr 28, 3:19 AM CDT | Special Weather Statement | LMK | Hancock, Ohio | 46 min |
| Apr 28, 3:46 AM CDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 29 min |
| Apr 28, 4:15 AM CDT | Special Weather Statement | LMK | Meade | 30 min |
| Apr 28, 4:54 AM CDT | Special Weather Statement | LMK | Bullitt, Jefferson, Oldham, Trimble | 46 min |
| Apr 28, 5:27 AM CDT | Special Weather Statement | LMK | Butler, Grayson, Logan, Ohio | 43 min |
| Apr 28, 5:50 AM CDT | Special Weather Statement | LMK | Bullitt, Jefferson, Oldham, Trimble | 30 min |
| Apr 28, 5:51 AM CDT | Special Weather Statement | LMK | Edmonson, Simpson, Warren | 29 min |
| Apr 28, 6:18 AM CDT | Special Weather Statement | LMK | Anderson, Franklin, Henry, Shelby, Spencer, Trimble | 27 min |
| Apr 28, 6:25 AM CDT | Special Weather Statement | LMK | Allen, Edmonson, Grayson, Hardin, Simpson, Warren | 30 min |
| Apr 28, 7:09 AM CDT | Special Weather Statement | LMK | Allen, Barren, Green, Hart, Larue, Metcalfe and 2 more | 31 min |
| Apr 28, 7:28 AM CDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas | 47 min |
| Apr 28, 7:46 AM CDT | Special Weather Statement | LMK | Metcalfe, Monroe | 29 min |
| Apr 28, 8:14 AM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 46 min |
| Apr 28, 6:02 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 28 min |
| Apr 28, 6:44 PM CDT | Special Weather Statement | LMK | Allen | 31 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.